MAUDE Adverse Event Report: Biosense Webster Inc EZ Steer ThermoCool NAV; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter

Biosense Webster Inc EZ Steer ThermoCool NAV; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter
Catalog Number BNI75TCDFH
Medical Device Problem Codes Device Sensing Problem (2917); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
EZ Steer ThermoCool NAV
Common Device Name
Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50941066
Report Number3013300026-2026-03206
Device Sequence Number10759583
Product Code OAD
UDI-Device Identifier10846835003338
UDI-Public(01)10846835003338(17)290318(10)31885072M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBNI75TCDFH
Device Lot Number31885072M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale
Patient RaceAsian